Alert archive / Connecticut / Red Flag Warnings in 2014

Red Flag Warning 1, NWS Albany, NY

April 24, 2014Northwest Hills Planning Region, Connecticut; Berkshire County, Massachusetts

NWS Albany, NY issued this red flag warning at Apr 24, 2014, 3:24 AM EDT for Northwest Hills Planning Region, Connecticut; Berkshire County, Massachusetts. It took effect at Apr 24, 2014, 12:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 24, 2014, 3:24 AM EDT (07:24 UTC)
In effect from
Apr 24, 2014, 12:00 PM EDT
Expired
Apr 24, 2014, 6:00 PM EDT
In force
6 hr
Issued by
NWS Albany, NY

Counties Northwest Hills Planning Region, CT, Berkshire County, MA

The radar

The Albany radar (KENX), 88 km from the middle of the area, began a volume at 07:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 7.4 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2014-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2014-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 192 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1021 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
192 m²/s²
0-3 km storm-relative helicity
220 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

880 
WWUS81 KALY 240724
RFWALY

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
324 AM EDT THU APR 24 2014

CTZ001-013-MAZ001-025-NYZ039>041-043-047>054-058>061-063>066-083-
084-VTZ013>015-241530-
/O.UPG.KALY.FW.A.0001.140424T1600Z-140424T2200Z/
/O.NEW.KALY.FW.W.0001.140424T1600Z-140424T2200Z/
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-
EASTERN WINDHAM-
324 AM EDT THU APR 24 2014

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS
EVENING FOR HIGH WINDS AND LOW HUMIDITY FOR MUCH OF EASTERN NEW YORK 
AND ADJACENT WESTERN NEW ENGLAND.   


* AFFECTED AREA...THE BERKSHIRES...NORTHWEST CONNECTICUT...THE
  EASTERN CATSKILLS...MID HUDSON VALLEY...TACONICS...GREATER
  CAPITAL REGION... THE CENTRAL AND EASTERN MOHAWK VALLEY...AND
  THE LAKE GEORGE SARATOGA REGION OF EAST CENTRAL NEW YORK.

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS 30 TO 45 MPH.

* RELATIVE HUMIDITY...15 TO 25 PERCENT.

* TIMING...THIS AFTERNOON.

* TEMPERATURES...50S TO LOWER 60S.

* IMPACTS...CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EXPECTED DUE TO THE COMBINATION OF GUSTY WINDS...LOW RELATIVE
HUMIDITY...AND DRY FUELS.  ANY FIRES THAT DEVELOP MAY QUICKLY
GET OUT OF CONTROL AND BECOME DIFFICULT TO CONTAIN.

&&

$$

NYZ038-241530-
/O.NEW.KALY.FW.W.0001.140424T1600Z-140424T2200Z/
SOUTHERN HERKIMER-
324 AM EDT THU APR 24 2014

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS
EVENING FOR THE COMBINATION OF HIGH WINDS AND LOW HUMIDITY FOR 
THE WESTERN MOHAWK VALLEY.   


* AFFECTED AREA...SOUTHERN HERKIMER COUNTY.

* WINDS...WEST 15 TO 25 MPH...WITH GUSTS TO 35 MPH.

* TIMING...THIS AFTERNOON.

* RELATIVE HUMIDITY...20-25 PERCENT. 

* TEMPERATURES...LOWER TO MID 50S. 


* IMPACTS...CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.


A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EXPECTED DUE TO THE COMBINATION OF GUSTY WINDS...LOW RELATIVE
HUMIDITY...AND DRY FUELS.  ANY FIRES THAT DEVELOP MAY QUICKLY
GET OUT OF CONTROL AND BECOME DIFFICULT TO CONTAIN.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/ALY
2 follow-up statements
282 
WWUS81 KALY 240841
RFWALY

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
441 AM EDT THU APR 24 2014

CTZ001-013-MAZ001-025-NYZ038>041-043-047>054-058>061-063>066-083-
084-VTZ013>015-242200-
/O.CON.KALY.FW.W.0001.140424T1600Z-140424T2200Z/
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-
NORTHERN SARATOGA-NORTHERN WASHINGTON-SCHOHARIE-
WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-
EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-
EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-
EASTERN DUTCHESS-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
441 AM EDT THU APR 24 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EDT
THIS EVENING FOR HIGH WINDS AND LOW HUMIDITY FOR MUCH OF EASTERN 
NEW YORK AND ADJACENT WESTERN NEW ENGLAND.  


* AFFECTED AREA...THE BERKSHIRES...NORTHWEST CONNECTICUT...THE
  EASTERN CATSKILLS...MID HUDSON VALLEY...TACONICS...GREATER
  CAPITAL REGION... THE MOHAWK VALLEY...AND THE LAKE GEORGE
  SARATOGA REGION OF EAST CENTRAL NEW YORK.

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS 30 TO 45 MPH.

* RELATIVE HUMIDITY...15 TO 25 PERCENT.

* TIMING...THIS AFTERNOON.

* TEMPERATURES...50S TO LOWER 60S.

* IMPACTS...CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EXPECTED DUE TO THE COMBINATION OF GUSTY WINDS...LOW RELATIVE
HUMIDITY...AND DRY FUELS. ANY FIRES THAT DEVELOP MAY QUICKLY GET
OUT OF CONTROL AND BECOME DIFFICULT TO CONTAIN.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/ALY
733 
WWUS81 KALY 242203
RFWALY

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
603 PM EDT THU APR 24 2014

CTZ001-013-MAZ001-025-NYZ038>041-043-047>054-058>061-063>066-083-
084-VTZ013>015-242315-
/O.EXP.KALY.FW.W.0001.000000T0000Z-140424T2200Z/
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-
NORTHERN SARATOGA-NORTHERN WASHINGTON-SCHOHARIE-
WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-
EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-
EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-
EASTERN DUTCHESS-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
603 PM EDT THU APR 24 2014

...RED FLAG WARNING HAS EXPIRED...

WIND GUSTS ARE STARTING TO DIMINISH TO UNDER 25 MPH OVER THE
REGION AND RELATIVE HUMIDITY VALUES ARE BEGIN TO RISE ABOVE 30
PERCENT. CRITICAL FIRE WEATHER CONDITIONS ARE NO LONGER EXPECTED
OVER MUCH OF EASTERN NEW YORK AND WESTERN NEW ENGLAND. AS A
RESULT...THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE.

$$

FRUGIS

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this red flag warning went out at Apr 24, 1:09 AM EDT, 2 hours 15 minutes earlier.

Area forecast discussion, Apr 24, 1:09 AM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
109 AM EDT THU APR 24 2014

.SYNOPSIS...
OUR REGION WILL BE SITUATED BETWEEN HIGH PRESSURE TO OUR WEST AND A
DEEPENING LOW PRESSURE TO THE EAST IN THE GULF OF MAINE THROUGH MUCH
OF TODAY. THIS HIGH PRESSURE WILL WEAKEN AS IT MOVES OVER THE REGION
TONIGHT. IT WILL BE A BRISK DAY BUT WITH LOTS OF SUNSHINE.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
AS OF 100 AM EDT...RADARS INDICATED ALL SHOWERS ARE OVER AND IN
FACT...THE SKY WAS CLEARING ACROSS MOST AREAS. THE BREEZE REMAINS UP
AND WILL DO DURING THE OVERNIGHT. BASED ON CURRENT TEMPERATURES
(BEING A LITTLE HIGHER THAN ORIGINALLY THOUGH) WENT AHEAD AND RAISED
MINIMUM TEMPERATURES 3 DEGREES ACROSS THE BOARD. THAT WILL MEAN LOWS
WILL END UP BOTTOMING OUT IN THE LOWER TO MID 30S MOST VALLEY
LOCATIONS FROM ALBANY SOUTHWARD...MID TO UPPER 20S FURTHER NORTH.
THE BREEZE WILL MAKE THESE TEMPERATURES FEEL AS MUCH AS 10 DEGREES
COLDER THAN THESE VALUES AT TIMES.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH FRIDAY NIGHT/...
AS WE GO INTO THE DAY ON THURSDAY...THE ENTIRE REGION WILL BE UNDER
THE INFLUENCE OF A LARGE UPPER LEVEL TROUGH UPSTREAM OVER THE GREAT
LAKES WHICH WILL RESULT IN A LARGE SCALE SURFACE DIVERGENCE GIVING
FAIR WEATHER CONDITIONS TO THE REGION. AS A DEEPENING LOW MOVES
OFF THE COAST INTO THE CANADIAN MARITIMES AND WITH A SURFACE HIGH
PRESSURE SYSTEM MOVING EAST ACROSS THE GREAT LAKES...AN
ESTABLISHED PRESSURE GRADIENT WITH A NORTHWESTERLY WIND FLOW WILL
DEVELOP IN THE DAYLIGHT HOURS WITH WINDS SUSTAINED BETWEEN 15 TO
25 MPH WITH GUSTS UP TO 35 MPH POSSIBLE ESPECIALLY IN THE EARLY
AFTERNOON. THE WEATHER PARAMETERS ALSO SET UP FOR POSSIBLE FIRE
WEATHER ISSUES. PLEASE SEE OUR FIRE WEATHER SECTION OF THE AFD FOR
FURTHER DETAILS AND FOR THE LATEST UPDATES. SKIES WILL BECOME
PARTLY TO MOSTLY CLEAR AS WE GO INTO THE DAY ON THURSDAY WITH HIGH
TEMPERATURES RANGING FROM THE UPPER 40S IN THE HIGHEST TERRAIN TO
MID AND UPPER 50S FOR THE REST OF THE REGION WITH A FEW LOWER 60S.
AS WE GO INTO THURSDAY NIGHT...WINDS WILL SUBSIDE TO AROUND 5 MPH
OUT OF THE NORTHWEST. ALONG WITH CLEARING SKIES AND TRANQUIL
WEATHER CONDITIONS...TEMPERATURES WILL DROP TO BELOW NORMAL
VALUES. LOW TEMPERATURES ON THURSDAY WILL RANGE FROM THE LOWER 20S
IN THE ADIRONDACKS TO NEAR 30 IN THE IMMEDIATE CAPITAL REGION.

AS WE GO INTO FRIDAY MORNING...WINDS WILL SHIFT FROM NORTHWEST TO
SOUTHEAST AS AN APPROACHING WARM FRONT MAKES ITS WAY INTO THE REGION
ASSOCIATED WITH A WEAK SURFACE LOW AND AN UPPER LEVEL WAVE MOVING
EAST ACROSS WESTERN NEW YORK AND PENNSYLVANIA. WITH T850 BETWEEN
4C AND 6C AND T925 BETWEEN 8C AND 10C...WARM AIR ADVECTION INTO
THE REGION WILL ALLOW HIGH TEMPERATURES ON FRIDAY TO RANGE FROM
THE MID 50S IN THE ADIRONDACKS TO LOWER AND MID 60S IN VALLEY
LOCATIONS. AS WE GO INTO FRIDAY AFTERNOON AND FRIDAY
EVENING...CLOUD COVER WILL BE ON THE INCREASE AS A SURFACE COLD
FRONT WILL BE MOVING EAST ACROSS WESTERN AND CENTRAL NEW YORK.
LATEST 12Z MODELS AND NUMERICAL PROBABILISTIC GUIDANCE IS NOT IN
TOTAL AGREEMENT WITH QPF AMOUNTS AND TIMING...HOWEVER THE COLD FRONT
SHOULD MAKE IT THROUGH OUR REGION DURING THE OVERNIGHT HOURS ON
FRIDAY. LOW TEMPERATURES ON FRIDAY WILL RANGE FROM MID 30S TO
LOWER 40S.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
PERIOD BEGINS WITH SHOWERS AHEAD OF A COLD FRONT THAT MAY MIX WITH
OR CHANGE TO SNOW BEFORE TAPERING OFF SATURDAY NIGHT.  THIS SYSTEM
MOVES OUT QUICKLY...AND IS FOLLOWED BY A SLOWING PATTERN...WITH HIGH
PRESSURE FROM JAMES BAY TO THE CAROLINAS DIGGING ACROSS OUR AREA
BEGINNING WITH THE NEW WEEK.  THIS RIDGE WILL BE SLOW TO DEPART.

MEANWHILE...LOW PRESSURE ORGANIZING OVER THE COLORADO ROCKIES ON
SUNDAY WILL HEAD EAST TO THE OHIO VALLEY BY TUESDAY.  THIS LOW WILL
SLOW SIGNIFICANTLY ON ITS JOURNEY...MAKING LITTLE FURTHER PROGRESS
ON WEDNESDAY.  HOWEVER...MOISTURE WILL SPILL OUT AHEAD OF IT...
INCREASING CLOUDS AND POPS THROUGH WEDNESDAY.  WITH THE STUBBORN
RIDGE DOWN ACROSS MAINE ON WEDNESDAY...THE ONSET OF ANY SIGNIFICANT
PRECIPITATION WITH THIS SYSTEM MAY ACTUALLY HOLD OFF UNTIL MID-WEEK.

HIGH TEMPERATURES SATURDAY WILL RANGE FROM THE LOWER 50S TO MID
60S.  THESE HIGHS WILL BE ABOUT 5 TO 7 DEGREES LOWER FOR SUNDAY.
TEMPERATURES THEN MODERATE SLIGHTLY EACH DAY ...WITH HIGHS BY
WEDNESDAY FROM THE LOWER 50S TO LOWER 60S.  LOWS SATURDAY NIGHT WILL
RANGE FROM AROUND 30 DEGREES IN THE ADIRONDACKS...TO AROUND 40
DEGREES DOWN THE HUDSON VALLEY.  LOWS WILL BE A COUPLE OF DEGREES OR
SO COOLER SUNDAY NIGHT...WITH MODERATION THEREAFTER.  BY TUESDAY
NIGHT...LOWS WILL RANGE FROM THE LOWER 30S IN THE ADIRONDACKS...TO
AS HIGH AS 45 DEGREES DOWN THE HUDSON VALLEY.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
MID LEVEL CLOUDS ARE DIMINISHING LEAVING BEHIND A CLEAR SKY.  THESE
VFR CONDITIONS WILL PREVAIL THROUGH THE TAF FORECAST CYCLE ENDING
06Z/FRI.

NORTHWEST WINDS AT ALL THE TAF SITES WILL REMAIN STEADY BETWEEN 5 KT
AND 15 KT..WITH SOME INTERMITTENT GUSTS POSSIBLE TONIGHT. THE WINDS
WILL INCREASE AGAIN WITH DAYLIGHT THURSDAY TO 14 TO 20 KTS WITH
GUSTS OF 25 TO 30 KTS.

OUTLOOK...

THURSDAY NIGHT: LOW OPERATIONAL IMPACT. BREEZY.  NO SIG WX.
FRIDAY: MODERATE OPERATIONAL IMPACT. SCATTERED SHRA.
FRIDAY NIGHT: MODERATE OPERATIONAL IMPACT. SCATTERED SHRA.
SATURDAY: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA.
SATURDAY NIGHT: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA.
SUNDAY: NO OPERATIONAL IMPACT.  NO SIG WX.
SUNDAY NIGHT: NO OPERATIONAL IMPACT.  NO SIG WX.
MONDAY: NO OPERATIONAL IMPACT.  NO SIG WX.

&&

.FIRE WEATHER...
FIRE WEATHER WATCH IS IN EFFECT FROM NOON TO 6 PM TOMORROW FOR
WESTERN NEW ENGLAND AND EAST CENTRAL NY EXCLUDING THE SOUTHERN
ADIRONDACK REGION...AND THE WESTERN MOHAWK VALLEY...

AN ESTABLISHED NORTHWESTERLY WIND WILL BE OVER THE REGION...AS WE GO
INTO THE OVERNIGHT HOURS WITH WINDS SUSTAINED BETWEEN 10 TO 15 MPH
WITH GUSTS UP TO 20 MPH POSSIBLE.

GOING INTO THURSDAY...NORTHWESTERLY WIND WILL BE ON THE INCREASE
BETWEEN 15 TO 25 MPH WITH GUSTS UP TO 35 MPH ARE POSSIBLE. RELATIVE
HUMIDITY VALUES WILL DROP TO AS LOW AS 15 TO 25 PERCENT AS WE GO
INTO THE AFTERNOON HOURS. WITH THE TIMING OF THESE WEATHER ELEMENTS
AND THE ANTECEDENT CONDITIONS OF SHORT TERM PRECIPITATION
CLIMATOLOGY IN THE REGION /LESS THAN A QUARTER INCH OF RAIN IN 5
DAYS/...A FIRE WEATHER WATCH HEADLINE HAS BEEN ISSUED FOR ALL OF
WESTERN NEW ENGLAND AND CERTAIN AREAS OF EASTERN NEW YORK. THIS DOES
NOT INCLUDE THE ADIRONDACKS REGION AND THE WESTERN MOHAWK
VALLEY...WHERE FIRE WEATHER CONDITIONS ARE NOT EXPECTED AT THIS TIME.

THE FIRE WEATHER THREAT WILL DIMINISH AS WE GO INTO THE EVENING
HOURS ON THURSDAY AS WINDS WILL SUBSIDE AND RH VALUES WILL INCREASE
TO ABOVE 30 PERCENT.

CONDITIONS WILL CONTINUED TO BE MONITORED AND ANY ADJUSTMENTS TO
SPECIFIC HEADLINES WILL BE COORDINATED WITH THE APPROPRIATE
OFFICIALS AND UPDATED ACCORDINGLY.

THE NEXT CHANCE OF RAIN SHOWERS LOOKS TO BE LATE FRIDAY OR FRIDAY
NIGHT.

&&

.HYDROLOGY...
NO SIGNIFICANT HYDRO PROBLEMS ARE ANTICIPATED DURING THE NEXT FIVE
DAYS.

A RIDGE OF HIGH PRESSURE WILL BE WORKING INTO THE REGION AS WE GO
INTO THURSDAY WITH TRANQUIL WEATHER CONDITIONS AND NO RAINFALL
EXPECTED THROUGH FRIDAY NIGHT. THE NEXT CHANCE OF RAIN WILL BE
MOVING INTO THE REGION DURING THE FIRST HALF OF THE WEEKEND ALONG AN
UPPER LEVEL DISTURBANCE.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FIRE WEATHER WATCH FROM NOON EDT TODAY THROUGH THIS AFTERNOON
     FOR CTZ001-013.
NY...FIRE WEATHER WATCH FROM NOON EDT TODAY THROUGH THIS AFTERNOON
     FOR NYZ039>041-043-047>054-058>061-063>066-083-084.
MA...FIRE WEATHER WATCH FROM NOON EDT TODAY THROUGH THIS AFTERNOON
     FOR MAZ001-025.
VT...FIRE WEATHER WATCH FROM NOON EDT TODAY THROUGH THIS AFTERNOON
     FOR VTZ013>015.

&&

SYNOPSIS...HWJIV
NEAR TERM...HWJIV
SHORT TERM...LFM
LONG TERM...ELH
AVIATION...BGM
FIRE WEATHER...LFM/WASULA
HYDROLOGY...LFM
Hazardous weather outlook, Apr 23, 10:15 PM EDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
1015 PM EDT WED APR 23 2014

CTZ001-013-MAZ001-025-NYZ039>041-043-047>054-058>061-063>066-083-084-
VTZ013>015-241100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
1015 PM EDT WED APR 23 2014

...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...SOUTHERN VERMONT AND THE
EASTERN CATSKILLS...MID HUDSON
VALLEY...HELDERBERGS...TACONICS...GREATER CAPITAL REGION... CENTRAL
AND EASTERN MOHAWK VALLEY...SARATOGA...GLENS FALLS REGION OF EAST
CENTRAL NEW YORK...

.DAY ONE...OVERNIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FIRE WEATHER WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ032-033-038-042-082-241100-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-NORTHERN WARREN-
NORTHERN FULTON-
1015 PM EDT WED APR 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN ADIRONDACKS
REGION AND WESTERN MOHAWK VALLEY OF EAST CENTRAL NEW YORK.

.DAY ONE...OVERNIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/ALBANY

Nearby

Red Flag Warnings in Connecticut, 2014Red Flag Warnings in Massachusetts, 2014Red Flag Warnings in New York, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.